# SDR DHL97805005

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: 92743642
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN THRUST LEVERS  ADVANCED, AND FLAPS RETRACTED TO 0, THE TAKEOFF CONFIGURATION HORN CAME ON.  REPLACED NR 1 MISC GROUND CONT RELAY, OPS CHECKED GOOD .
